# SDR UPS05243741

- Difficulty date: January 26, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Empty
- Location: Cockpit Oxygen
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OXYGEN BOTTLE EMPTIED DURING FLIGHT.  REPLACED CREW OXYGEN BOTTLE. PERFORMED LEAK TEST. NO LEAKS NOTED.
